# SDR SWAA2023012583004

- Difficulty date: December 18, 2022
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SUPPORT AT STA. 772 HAS MULTIPLE AREAS OF CORROSION<[01] REMOVED AND INSTALLED NEW FLOOR PANEL SUPPORT LOCATED AT STATION 772. ALL WORK REFERENCE 25-52-10-401;[02] INSPECTION C/W.
